# SDR DL72S991026

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- Engine: Pwa JT8D15
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Part number: 102446123S
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, NR 2 OIL TEMP GAUGE FLUCTUATED FOR 10 SEC AND THEN PEGGED OUT HIGH.  RAN CHECKLIST AND SHUT DOWN ENGINE.  REPLACED CANNON PLUG AT TEMP BULB.
